Alert archive / Mississippi / Flash Flood Warnings in 2014

Flash Flood Warning 10, NWS Jackson, MS

March 28, 2014Forrest County, Lamar County, Marion County, Mississippi

NWS Jackson, MS issued this flash flood warning at Mar 28, 2014, 6:47 AM CDT for Forrest County, Lamar County, Marion County, Mississippi. It was in force for 118 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2014, 6:47 AM CDT (11:47 UTC)
Expired
Mar 28, 2014, 8:45 AM CDT
In force
118 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Forrest County, MS, Lamar County, MS, Marion County, MS

What was reported inside it

TimeReportWhereRemark
Mar 28, 7:15 AM CDTHEAVY RAIN 3.5Purvis, MSDITCHES FILLED UP FORCING WATER ACROSS A FEW COUNTY ROADS...DEPTH OF WATER NOT MORE THAN A COUPLE OF INCHES. RADAR ESTIMATES THAT UP TO 4 INCHES OF RAIN FELL IN SOUTHERN LAMAR COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WGUS54 KJAN 281147
FFWJAN
MSC035-073-091-281345-
/O.NEW.KJAN.FF.W.0010.140328T1147Z-140328T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
647 AM CDT FRI MAR 28 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...KOKOMO...SANDY HOOK...COLUMBIA...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
  LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST HATTIESBURG...

* UNTIL 845 AM CDT

* AT 646 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EASTABUCHIE

LAT...LON 3091 8935 3100 8935 3100 8941 3097 8943
      3097 8947 3101 8951 3100 8983 3107 8985
      3107 8992 3112 8995 3113 9001 3124 9005
      3139 9004 3139 8982 3143 8982 3144 8914
      3091 8913

$$

JA
1 follow-up statement
008 
WGUS74 KJAN 281243
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
743 AM CDT FRI MAR 28 2014

MSC035-073-091-281345-
/O.CON.KJAN.FF.W.0010.000000T0000Z-140328T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MS-LAMAR MS-FORREST MS-
743 AM CDT FRI MAR 28 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR
FORREST...LAMAR AND MARION COUNTIES...

AT 739 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

NEARLY 2 INCHES PER HOUR RATES ARE BEING ESTIMATED OVER SOUTHERN 
LAMAR COUNTY NEAR BAXTERVILLE. THESE RATES WILL SLOWLY TAPER DOWN 
OVER THE NEXT HOUR BUT FLASH FLOODING STILL POSES A HAZARD.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EASTABUCHIE...MACEDONIA...RAWLS SPRINGS...SUNRISE...MCLAURIN...
MORGANTOWN...KOKOMO...HOLLY SPRINGS...GOSS...BUNKER HILL...IMPROVE...
PICKWICK...PINEBUR...WEST HATTIESBURG...SUMRALL...PURVIS...PETAL...
HATTIESBURG AND COLUMBIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3091 8935 3100 8935 3100 8941 3097 8943
      3097 8947 3101 8951 3100 8983 3107 8985
      3107 8992 3112 8995 3113 9001 3124 9005
      3139 9004 3139 8982 3143 8982 3144 8914
      3091 8913

$$

JA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 4:35 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Mar 28, 4:35 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
435 AM CDT FRI MAR 28 2014

...AN ELEVATED RISK OF SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT...

.DISCUSSION...

TODAY THROUGH SATURDAY

MAIN FOCUS WILL CENTER AROUND CURRENT CONVECTIVE TRENDS AND THEN
SHIFT TO THE NEXT AND MORE POTENT ROUND OF STORMS EXPECTED LATE THIS
AFTERNOON AND POSSIBLY INTO EARLY MORNING HOURS OF SATURDAY.

THE FIRST OF A SERIES OF PACIFIC SHORTWAVE IMPULSES IS NOW PIVOTING
NORTHEAST INTO THE GREAT LAKES THAT ALLOWED FOR AMPLE ISENTROPIC
MOISTURE FLUX UPGLIDE AND TRANSPORT INTO AN ELEVATED AND TO A DEGREE
NEAR SURFACE BASED UNSTABLE ENVIRONMENT WITH 500-1000 J/KG MUCAPE.
NORTHWARD MOISTURE MAGNITUDE FLUX FROM 1.7" PWAT RICH AIRMASS WILL
CONTINUE THROUGH NOW THROUGH 6AM FOR SOUTH CENTRAL MS AND 6-9AM FOR
FAR SE MS BEFORE FLUX DECREASES AND LIFT SOMEWHAT DECREASES OVER THE
REGION BY MID TO LATE MORNING. WILL CONTINUE TO MONITOR RAINFALL
AMOUNTS ACROSS THESE AREAS FOR FLASH FLOODING CONCERNS THROUGH THAT
TIME FRAME.

THERE WILL BE A LULL IN STORM ACTIVITY LATE THIS MORNING THROUGH
EARLY PORTIONS OF THE AFTERNOON BEFORE CONDITIONS BECOME MORE
FAVORABLE FOR STORM DEVELOPMENT. TWO SEPARATE H5 S/WV IMPULSES WILL
PHASE TOGETHER ACROSS THE CENTRAL PLAINS THIS AFTERNOON AND HELP
SPUR LOW LEVEL VORTICITY GENERATION ACROSS THE RED RIVER VALLEY BY
NOON AND EJECT ACROSS THE SOUTHERN OZARKS THROUGH THE EARLY
EVENING. THE REGION WILL BE IN A LARGE WARM SECTOR WITH DEWPOINTS
INTO THE MID TO UPPER 70S BY THIS AFTERNOON WITH SFC INSTABILITY
PROGGED TO BUILD INTO 1500-2000 J/KG RANGE UNDERNEATH LAPSE RATES
/7C/KM/ AND HEALTHY UPPER LEVEL DIVERGENCE DUE TO A FAVORABLE
COUPLED JET STRUCTURE BY LATE AFTERNOON. HI-RES ENSEMBLE GUIDANCE
SUGGEST CONVECTIVE INITIATION IN EAST TEXAS EARLY AFTERNOON WITH
UPSCALE GROWTH IN CONJUNCTION WITH VORTICITY GENERATION AS STORMS
PROGRESS EAST. SEVERAL GLOBAL AND REGIONAL MODELS INDICATE A QLCS OR
MCS DEVELOPING NEAR THE I-20 CORRIDOR BY LATE AFTERNOON TO EARLY
EVENING ALONG THE MS RIVER. A CONSENSUS OF OUTPUT AND SPC SSEO
SUGGESTS THE GREATEST RISK OF LARGE HAIL AND DAMAGING WINDS COULD BE
LOCATED ALONG AND NORTH OF I-20 IN CLOSER PROXIMITY TO DEVELOPING SFC
LOW AND LOW-LVL VORT MAXIMA TRACKING ALONG I-40. HOWEVER, WITH
STRONG FRONTAL FORCING EXTENDING FARTHER SOUTH ITS NOT INCONCEIVABLE
FOR THE ROBUST LINE TO EXTEND INTO SOUTH MS WHERE BETTER SFC
DEWPOINTS WILL EXIST OR POSSIBLY BE TWO SEPARATE ENTITIES. FEEL IT
IS PRUDENT TO PLACE ALL OF ARKLAMISS IN ELEVATED RISK FOR SEVERE
STORMS LATE THIS AFTN INTO THE EVENING. THIS WILL BE REFLECTED IN
HWO/GRAPHICS. KEEP UP TO DATE WITH THE LATEST AS FORECAST EVOLVES
THROUGH THE DAY.

SEVERE STORM RISK SHOULD DIMINISH THROUGH THE LATE EVENING FROM WEST
TO EAST AS THE FRONT MOVES THROUGH. CLEARING AND DRIER CONDITIONS
EXPECTED BY SATURDAY AFTERNOON WITH A NICE WEEKEND AHEAD. /ALLEN/

SUNDAY THROUGH THURSDAY...

HIGH PRESSURE WILL BE SHORT LIVED AT THE BEGINNING OF THE PERIOD AS
PROGRESSIVE MID LEVEL FLOW ALLOWS IT TO QUICKLY PUSH EAST AND
SOUTHERLY LOW LEVEL WINDS TO RETURN BY SUNDAY NIGHT. NEXT SHORTWAVE
PULLS OUT OF THE INTERMOUNTAIN WEST INTO THE PLAINS ON MONDAY. THIS
SYSTEM WILL DRAG A WEAK FRONT TO THE NORTHWEST DOORSTEP OF THE
FORECAST AREA BY TUESDAY...BUT DOES NOT SEEM TO HAVE MUCH AFFECT ON
OUR FORECAST OTHER THAN TO INCREASE CLOUDINESS.

PATTERN LOOKS TO AMPLIFY MOVING INTO THE MID WEEK TIMEFRAME AS
DECENT COLD CORE MOVES FROM THE PAC NW INTO THE ROCKIES. BACKING
FLOW OVER THE AREA WILL SET UP WARM ADVECTION AND RE-ENERGIZE THE OLD
FRONTAL BOUNDARY. CONVECTION LOOKS A GOOD BET BY WEDNESDAY AS
MID/UPPER 60 DEWPOINTS SURGE NORTH OUT OF THE GULF OF MEXICO AND MID
LEVEL SYSTEM MOVES OUT INTO THE PLAINS. WILL HAVE TO WATCH THE
EVOLUTION OF THIS EVENT AS THE COLD FRONT STARTS TO MOVE. GFS/EURO
ARE SHOWING 1500-2000 J/KG OF CAPE COINCIDENT WITH 350 M2/S2 0-3KM
HELICITY OVER THE NW HALF BY WEDNESDAY AFTERNOON/EVENING AND AGAIN
THURSDAY FOR THE ENTIRE FORECAST AREA AS THE FRONT NEARS. SINCE THIS
EVENT IS STILL QUITE A WAYS OUT...WILL HOLD OFF ON MENTIONING ANY
SEVERE POTENTIAL IN THE HWO FOR NOW./26/

&&

.AVIATION...+TSRA TO SHRA ONGOING ACROSS KJAN/KHKS TO KMEI AND KHBG
LEADING TO MVFR TO IFR CONDITIONS FROM VIS RESTRICTIONS DOWN TO 1SM
AT TIMES. FLIGHT CATS WILL SLOWLY IMPROVE THROUGH THE MORNING AS
RAIN SLOWLY EXITS EAST. A BREAK IN ACTIVITY IS EXPECTED THIS BY MID
TO LATE MORNING INTO THE AFTERNOON BEFORE ANOTHER ROUND OF TSRA IS
EXPECTED TO MOVE WEST TO EAST FROM 22Z-06Z. SOME STORMS WILL LIKELY
BE SEVERE WITH LOWER FLIGHT CATS OF IFR DURING DIRECT IMPACT. TSRA
WILL END EARLY SAT MRNG WITH WINDS BECOMING NW/N. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       79  59  72  43 /  86  84  13   0
MERIDIAN      78  57  73  40 /  86  85  26   0
VICKSBURG     79  53  71  43 /  86  84   8   0
HATTIESBURG   79  63  78  44 /  86  85  20   0
NATCHEZ       79  56  70  44 /  86  83   7   0
GREENVILLE    74  54  68  45 /  89  85   8   0
GREENWOOD     76  55  70  42 /  89  84  11   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 5 AM CDT EARLY THIS MORNING FOR
     MSZ043>066.

LA...FLASH FLOOD WATCH UNTIL 5 AM CDT EARLY THIS MORNING FOR
     LAZ024>026.

AR...NONE.
&&

ALLEN/26
Hazardous weather outlook, Mar 28, 5:11 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
511 AM CDT FRI MAR 28 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
291015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
511 AM CDT FRI MAR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
RISK...ELEVATED
TIMING...THIS AFTERNOON THROUGH EARLY SATURDAY MORNING

STRONG AND SEVERE STORMS CAPABLE OF QUARTER TO GOLFBALL SIZE HAIL AND
DAMAGING WINDS OF 60 MPH ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON
INTO THE EVENING ACROSS THE REGION. AT THIS TIME...THE GREATEST WINDOW
FOR SEVERE STORM OCCURRENCE WILL BE FROM 5PM THIS AFTERNOON THROUGH
EARLY SATURDAY MORNING. PLEASE KEEP UP TO DATE WITH LATEST INFORMATION
FROM THE NATIONAL WEATHER SERVICE IN JACKSON FOR MORE DETAILS THROUGH
THE DAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

ALLEN

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Mar 28, 12:50 AM CDT, 5 hours 57 minutes before
LAZ023-024-280610-
FRANKLIN LA-CATAHOULA LA-
1250 AM CDT FRI MAR 28 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1250 AM CDT FRI MAR 28 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 5 MILES SOUTHWEST OF JIGGER AT 1251 AM CDT...MOVING
NORTHEAST AT 45 MPH.

PEOPLE IN NORTHEASTERN CATAHOULA AND SOUTHERN FRANKLIN PARISHES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3203 9191 3221 9155 3220 9150 3215 9149
      3214 9151 3211 9150 3210 9151 3209 9149
      3202 9151 3200 9150 3186 9184 3197 9191
TIME...MOT...LOC 0551Z 242DEG 41KT 3198 9178

EEC
Special weather statement, Mar 28, 2:22 AM CDT, 4 hours 25 minutes before
MSZ056-057-280750-
SMITH MS-JASPER MS-
222 AM CDT FRI MAR 28 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
222 AM CDT FRI MAR 28 2014

...STRONG STORM MOVING ACROSS SMITH AND JASPER COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO
50 MPH WINDS WAS LOCATED 6 MILES SOUTH OF RALEIGH AT 221 AM
CDT...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WESTERN JASPER AND SOUTHERN SMITH COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3215 8908 3194 8902 3185 8956 3202 8961
TIME...MOT...LOC 0721Z 256DEG 32KT 3196 8948

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:30 PM CDTSevere Thunderstorm WarningJANSunflower15 min
Mar 27, 7:35 PM CDTSpecial Weather StatementJANWebster20 min
Mar 27, 7:39 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster36 min
Mar 27, 8:09 PM CDTSpecial Weather StatementJANClay31 min
Mar 27, 9:23 PM CDTSpecial Weather StatementJANBolivar32 min
Mar 27, 9:55 PM CDTFlash Flood WatchJANAdams, Claiborne, Clarke, Copiah, Covington, Franklin and 18 more7 hr
Mar 27, 10:22 PM CDTSevere Thunderstorm WarningJANAdams53 min
Mar 27, 11:07 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson38 min
Mar 27, 11:39 PM CDTSevere Thunderstorm WarningJANLamar21 min
Mar 27, 11:42 PM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln48 min
Mar 28, 12:00 AM CDTSpecial Weather StatementJANLamar30 min
Mar 28, 1:12 AM CDTFlash Flood WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson, Lawrence and 2 more2 hr
Mar 28, 2:22 AM CDTSpecial Weather StatementJANJasper, Smith28 min
Mar 28, 6:13 AM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion47 min
Mar 28, 7:01 AM CDTFlash Flood WarningJANCovington, Jefferson Davis, Jones119 min
Mar 28, 10:16 AM CDTRiver Flood WarningJANJones5 days
Mar 28, 10:16 AM CDTRiver Flood WarningJANClarke36 hr
Mar 28, 12:42 PM CDTRiver Flood WarningJANCopiah, Simpson5 days
Mar 28, 12:42 PM CDTRiver Flood WarningJANLawrence6 days
Mar 28, 12:42 PM CDTRiver Flood WarningJANNeshoba5 days
Mar 28, 12:42 PM CDTRiver Flood WarningJANLeake3 days
Mar 28, 3:38 PM CDTFlash Flood WatchJANAdams, Claiborne, Clarke, Copiah, Covington, Forrest and 15 more11 hr
Mar 28, 6:38 PM CDTSevere Thunderstorm WarningJANWashington67 min

Nearby

Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.